Jump to content

6 weeks off


Recommended Posts

I'm 6 weeks off and have made major improvements.  Was only on benzos for just less than a month but I think the amount of Xanax I was on  (2mg to 3mg) initially and the quick Valium taper was like c/t.  Don't get me wrong, am much better and fairly functionable - am going out and eating better etc. 

 

Just wondered though - although the symptoms are receding, the anxiety and nausea are much better, I still feel under par - I don't think I could handle a long journey or anything too stressful right now.  I am also very very tired still.  I know Beeper said her symptoms went at 6 to 7 weeks and didn't declare herself healed till 7 months.  Did Beeper or anyone else feel like this at my stage as I am longing to feel like myself again - my husband expects me to wake up every morning and feel on top of the world and I don't!!  I would say I am 85% there.

 

Thanks.

Link to comment
Share on other sites

Hi Angel958.

 

6 weeks off is still so very early in this process. I am at 8 months off, and I still have some days where I am just so very tired and feel like a rag doll.

 

I found that healing often came in spurts.  I'd feel poorly for a week or so, then I would have a week of good days, then a few days of "blah", etc.

 

You have seen improvement, and that's wonderful!  Try to focus on those little improvements, not matter how small they are, and remember that the further away you get from your last dose, the more your body will be healing and the more you'll see improvements. :)

 

 

Link to comment
Share on other sites

Hi--

 

If you can set up a low-stimulus environment (a cool, dark, quiet place in which to take it easy; minimal interaction with strangers), it might be helpful to  your recovery. That's what medical texts urged about ten years ago. Don't know what they're saying now, although Wikipedia is pretty good about recent advances in that sort of thing.

 

I'm with you in spirit,

 

jd :yippee:

Link to comment
Share on other sites

×
×
  • Create New...